# SDR ASAA2013031894194

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,047 hours, 7,389 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING STANDBY POWER CHECKS,  SPAR VALVE. ENGINE VALVE TEST WITH P6-3 C-6 PULLED START LEVERS 12 TO IDLE SPAR VALVE CLOSED LIGHTS DID NOT EXTINGUISH (STAYED BRIGHT). WHEN ENG FIRE CHARGED EMERGENCY FUEL SHUTOFF BATTERY FOR 1 HR IAW AMM 28-22-14-400-801. FUEL SHUTOFF VALVE BATTERY, OPS CHECKS GOOD IAW AMM 28-22-00-720-801.
